# SDR DALA2016010300221

- Difficulty date: January 2, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 107,043 hours, 20,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 903.5, FRAME INNER CORD CRACKED AT TRANS RADIUS AND REPAIRED.
